# SDR DHL2001364012

- Difficulty date: April 11, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 0141
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: C200601004
- Part serial: 6553
- Condition: Overheated
- Location: Nr 7
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

UPON TAKEOFF, BRAKES HOT LIGHT CAME ON MWP, REJECTED TAKEOFF NR 3 BRAKE WAS INDICATING 300C AND BRAKE NR 7, 250C.    R&R NR 7 BRAKE ASSY IAW MM 32-42-27.  OPS & LEAK CHK OK. DEACTIVATED NR 3 BRAKE AND DEFERRED IAW MEL 32-42-09-1 CAT C, ENTERED AS DMI 5122.   R&R NR 7 + NR 3 BRAKE ASSEMBLIES.  DMI CLOSED.  STATUS-CLOSED
